# SDR CA000201023

- Difficulty date: January 17, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech B-99
- Aircraft time: 34,262 hours
- Engine: Pwa PT6A27
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 9980035
- Condition: Frozen
- Location: Brake Assy
- Component: Brake Assy, Cleveland, 40203
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN AIRCRAFT LANDED, BOTH MAIN WHEEL TIRES WERE FLATTENED.  BOTH BRAKE UNITS ON LEFT SIDE WERE FOUND TO BE FROZEN NOT ALLOWING WHEELS TO ROTATE ON LANDING.AIRCRAFT HAD TAXIED THROUGH DRIFTING SNOW DURING DEPARTURE PROVIDING A SOURCE OF WATER FOR SUBSEQUENT FREEZING.
